# SDR CALA2024053001634

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 113,492 hours, 11,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L1 DOOR EMERGENCY LIGHT POWER PACK M33093 FOUND LOW CAPACITY REF HAECO NON-ROUTINE NO:9487724,SPEC NO.B777-33-3-7019. REPLACED M/D L1 DOOR EMERGENCY LIGHT POWER PACK(M33093)AND C/O NEW POWER PACK INSTALLATION TEST AS PE R AMM 33-51-06-960-802 REV 101,THE RESULT NORMAL,I
